worried...

Discussion in 'Birth Control' started by beatlerific, Apr 20, 2007.

  1. beatlerific

    beatlerific not like other girls

    ok so i'm on birth control and have been for some time now. however, about three weeks ago, i had to get a prescription for amoxocillin because i had a throat infection. when my boyfriend and i would have sex when i was on the amoxocillin, he would cum outside of me. soon after i was done taking those pills, we once again started having sex like we normally would, with him cumming inside of me.
    also, if this makes any difference, i skipped the inactive pills for the last months birth control because i wanted to skip my period for THIS month's cycle (hope this makes sense). i didn't miss the period though. for some reason, even though i skipped the inactive pills and started a new pack, i still had a four day period. now, i am 11 days into this month's prescription.
    i just got my period three weeks ago, so i thought we were in the clear after me taking the amoxocillin prescription. however, yesterday we had sex in the morning and later that evening, i noticed that i was bleeding but only a little bit.
    the bleeding was very light and only lasted a short time.
    however, this morning we had sex again and i noticed afterwards that i was slightly bleeding again.
    i'm having minimal cramping but i also have heartburn which is really strange.. i only really get heartburn after drinking whiskey. i also have some urinary pain and some redness and tenderness around the urethra.
    i know there are a lot of questions similar to this but i think it depends upon each individual situation, so i just had to post.
    anyway, i'm still taking the birth control everyday at the same time as always. i'm about 10 days away from taking the inactive (placebo) pills. why am i bleeding? i am really worried.
    any advice would be greatly appreciated.
    hope my situation made sense. if you need any clarification, just ask. you can pm me if you'd like.
    thanks so much.
    LT
     
  2. Allonym

    Allonym cheesecake slut

    pick up a preg test if youre truly worried
    i dont really know why exactly youre still spotting, but i fyour pill isntn a fairly high dose skipping the sugar pills wont make you mis syour period. i tried that iwth my current brand (alesse) adn it just delayed it by like 4 days but i still got it
     
  3. beatlerific

    beatlerific not like other girls

    alright do you think i should take it soon? i actually have two in my medicine cabinet right now but i wasn't exactly sure when i should take one.
     
  4. Peanuts

    Peanuts Nutz

    With the change in the way you've taken it plus the amox you probably just thru your system off and in a month or two you'll be fine however....You said you have pain in the uretha area. You may have a bladder infection. I had one 2 months ago and I had blood which never happens. I went to the doctor and got another antibiotic for that.

    Good luck. I hope you feel better.


    I have to admit I wish I was having as much sex as you. That's how my husband and I were when we were dating.

    :)
     
  5. dangermoose

    dangermoose Is a daddy

    you should add, "and have heartburn" to your signature :p

    at anyrate, it could be that switching up between taking hte pills, and not taking the pills has messed with the hormones in your body causing you to start to spot. when you say your bf was cumming outside of you, does that mean he wasnt wearing protection and using the pull out method, or he was using protection, but cumming outside of you for extra percaution?
     
  6. beatlerific

    beatlerific not like other girls

    haha i should!
    we were doing the whole pull out method which i know is rather unsafe but i figured it would be ok. silly me. but yes, that's what was going on.
     
  7. dangermoose

    dangermoose Is a daddy

    well, we all do silly things, especially when sex is involved.
    If you had your period after your stint of no BC, i'd say your in the clear. the fluxuation of hormones could have triggered another egg to drop, but most BC will prevent eggs from being fetilized or from attaching to the uteran wall.
    the whole urinary pain and pain around the urethra is something you should visit the doc about. it doesnt sound like much fun at all!
     
  8. beatlerific

    beatlerific not like other girls

    yeah it is rather painful. it's around the clit too. hmm wonder what the hell it is. i think i'm gonna go to the doctor tomorrow to find out.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice